| Model Number |
MMT-751PNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose of 500 mg/dl.Customer¿s current blood glucose was 155 mg/dl.The customer treated with the manual injection.Troubleshooting was done for high blood glucose and under delivery.The drive support cap appears normal.Customer also reported that insulin pump had a motor error.The insulin pump will not be returned for analysis.